# SDR 96ZZZX5577

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND FRAME AT BS 460.0 BETWEEN STR 20L - STR 21L, AREA HAS TWO EACH CRACKS EMANATING FROM RIVET HOLES AT INNER CORD.  FABRICATED FORMED SECTION REPAIR FROM 7075-0 .063 INCH IAW SRM 51-40-3.  HEAT TREATED TO T-6 IAW BAC 5602.  STOP DRILLED CRACKS.  NDT VERIFIED CRACK TERMINATED IAW SRM 51-10-1.  INSTALLED FORMED SECTION REPAIR IAW SRM'S 51-40-3, 51-30-2, AND 51-10-2.  REF:  N/R 060-N1-0467/50795.
